MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 AML HIGH OFFSET LG STAT 13.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 AML HIGH OFFSET LG STAT 13.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155403135
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Not Applicable (3189); No Code Available (3191)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and medical records received.Ppf alleges metal wear, metallosis and elevated cobalt-chromium levels.After review of medical records for the mdr reportability, patient was revised to address pain and elevated cobalt-chromium levels.Operative note reported that the patient have a significant large effusion and have metal-stained synovial lining.There is no lab results for the alleged elevated metal ions.Doi: (b)(6) 2011; dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML HIGH OFFSET LG STAT 13.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7490170
Report Number1818910-2018-58975
Device Sequence Number1313875
Product Code JDI
UDI-Device Identifier10603295058441
UDI-Public10603295058441
Combination Product (Y/N)N
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155403135
Device Lot NumberZ4DFY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight110